# SDR SIMA20130504007

- Difficulty date: May 4, 2013
- Submitted: June 11, 2013
- Operation: Air carrier
- Aircraft: N607AE
- Make and model: Emb EMB-145
- Aircraft serial: 145064
- Aircraft time: 35,912 hours, 29,793 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MX INSP, FOUND THE LIGHT STRIP ASSY FOR THE LT FWD PROXIMITY STRIP PANEL CRACKED AND HAD A BROKEN WIRE.  THE ACFT WAS REMOVED FROM SERVICE.  R & R THE LIGHT STRIP ASSY IAW  AMM 33-50-12.  THE OPS CHECK WAS GOOD. THE ACFT WAS RETURNED TO SERVICE.
